MathSciNet Relay Station
MathSciNet bibliographic data
MR1091478 (92c:35063) 35K60 (34G20)
Poláčik, Peter Complicated dynamics in scalar semilinear parabolic equations in higher space dimension. J. Differential Equations 89 (1991), no. 2, 244–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement